# SDR DXTA200500953

- Difficulty date: September 5, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 9,120 hours, 7,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL IN THE COCKPIT AND NOTICED BY PAX IN THE AFT CABIN ON LANDING.  ODOR LINGERED UNTIL SHUT DOWN.  TROUBLESHOT DISCREPANCY TO INTERNAL FAILURE OF THE FREON AIR CONDITIONING FORWARD EVAPORATOR ASSEMBLY.  INSPECTED LOCAL AREA, NO OTHER DISCREPANCY NOTED.  DISABLED FREON AC SYSTEM PER MEL 21.18 CAT C.  WORK PERFORMED IAW CHAPTER 21-52-01 OF 560MM.
